Mohammad A. Iranmanesh
Mohammad A. Iranmanesh
Professor of Mathematics, Yazd University
Verified email at yazd.ac.ir
TitleCited byYear
Finite symmetric graphs with two-arc transitive quotients
MA Iranmanesh, CE Praeger, S Zhou
Journal of Combinatorial Theory, Series B 94 (1), 79-99, 2005
352005
Chromatic polynomials of some dendrimers
S Alikhani, MA Iranmanesh
Journal of Computational and Theoretical Nanoscience 7 (11), 2314-2316, 2010
292010
Bipartite divisor graphs for integer subsets
MA Iranmanesh, CE Praeger
Graphs and Combinatorics 26 (1), 95-105, 2010
212010
Eccentric connectivity polynomials of an infinite family of dendrimer
S Alikhani, MA Iranmanesh
Digest. J. Nanomater. Bios 6 (1), 256-257, 2011
202011
Chromatic polynomials of some nanotubes
S Alikhani, MA Iranmanesh
Digest. J. Nanomater. Bios 5, 1-7, 2010
202010
On vertex-imprimitive graphs of order a product of three distinct odd primes
A Hassani, MA Iranmanesh, C Praeger
The University of Western Australia, 1998
201998
On non-Cayley vertex-transitive graphs of order a product of three primes
MA Iranmanesh, CE Praeger
Journal of Combinatorial Theory, Series B 81 (1), 1-19, 2001
192001
Topological modelling of nanostructures and extended systems
AR Ashrafi, F Cataldo, A Iranmanesh, O Ori
Springer, 2013
18*2013
On the harmonic index and harmonic polynomial of Caterpillars with diameter four
MA IRANMANESH, M SAHELI
IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY 6 (1), 35-43, 2015
172015
On bipartite divisor graphs for group conjugacy class sizes
D Bubboloni, S Dolfi, MA Iranmanesh, CE Praeger
Journal of Pure and Applied Algebra 213 (9), 1722-1734, 2009
162009
Abelian coverings of finite general linear groups and an application to their non-commuting graphs
A Azad, MA Iranmanesh, CE Praeger, P Spiga
Journal of Algebraic Combinatorics 34 (4), 683-710, 2011
152011
On some graphs associated with the finite alternating groups
D Bubboloni, MA Iranmanesh, SM Shaker
Communications in Algebra 45 (12), 5355-5373, 2017
142017
Energy of graphs, matroids and Fibonacci numbers
S Alikhani, MA Iranmanesh
IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI) 5 (2), 55-60, 2010
142010
Chromatic polynomials of some nanostars
S Alikhani, MA Iranmanesh
Iranian Journal of Mathematical Chemistry 3 (2), 127-135, 2012
102012
Harary Index of Dendrimer Nanostar NS_2[n]
S Alikhani, MA Iranmanesh, H Taheri
MATCH Communications in Mathematical and in Computer Chemistry 71, 383-394, 2014
82014
Bipartite divisor graph for the product of subsets of integers
R Hafezieh, MA Iranmanesh
Bulletin of the Australian Mathematical Society 87 (2), 288-297, 2013
82013
On Diameter of Zig-Zag Polyhex Nanotubes
MA Iranmanesh, A Adamzadeh
Journal of Computational and Theoretical Nanoscience 5 (7), 1428-1430, 2008
72008
Quotient graphs for power graphs
D Bubboloni, MA Iranmanesh, SM Shaker
Rend. Sem. Mat. Univ. Padova 138, 61-89, 2017
62017
Hosoya and Merrifield-Simmons indices of some classes of corona of two graphs
MH REYHANI, S Alikhani, MA IRANMANESH
TRANSACTIONS ON COMBINATORICS 1 (4), 1-7, 2012
62012
Divisibility graph for symmetric and alternating groups
A Abdolghafourian, MA Iranmanesh
communications in algebra 43 (7), 2852-2862, 2015
52015
The system can't perform the operation now. Try again later.
Articles 1–20